# SDR DALA2019020100780

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 92,226 hours, 12,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ASSEMBLY LOOSE AT SEAT 29GF, 30, 31AB, 34AB, 17GF. SECURED ALL LIGHT ASSEMBLIES.
